# SDR SWAA2024073005899

- Difficulty date: June 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727D+19' TO BS767+19' LBL22 WL156 CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727E+19' TO BS767+19' LBL22 WL156<[01] EVALUATED CORROSION ON L/H FLOOR TO SIDEWALL SUPPORT SECTION FROM BS727E+19' TO BS767+19' LBL22 WL156; FOUND TO BE OUT OF LIMITS. REMOVED; FABRICATED AND INSTALLED NEW SECTION OF FLOOR TO SIDEWALL SUPPORT AT BS 727E+7' TO 787+13'; AND 2 SPLICES AT BS 727E+7' AND 787+13' PER SRM 53-00-53-1A-2; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 53-00-53-2R-5 REP 5 AND DWG 146A7500 REV A.;[02] VERIFIED CORRECTIVE ACTION 1
